Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



On dynamical Teichmüller spaces

Authors: Carlos Cabrera and Peter Makienko
Journal: Conform. Geom. Dyn. 14 (2010), 256-268
MSC (2010): Primary 37F30, 37F10; Secondary 37F50
Published electronically: October 13, 2010
MathSciNet review: 2729366
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Following ideas from a preprint of the second author (see Automorphisms of a rational function with disconnected Julia set, Orsay, Preprint, 03 1992), we investigate relations of dynamical Teichmüller spaces with dynamical objects. We also establish some connections with the theory of deformations of inverse limits and laminations in holomorphic dynamics (see J. Diff. Geom. 47 (1997), 17–94).

References [Enhancements On Off] (What's this?)

  • Xavier Buff and Adam L. Epstein, From local to global analytic conjugacies, Ergodic Theory Dynam. Systems 27 (2007), no. 4, 1073–1094. MR 2342966, DOI
  • Mikhail Lyubich and Yair Minsky, Laminations in holomorphic dynamics, J. Differential Geom. 47 (1997), no. 1, 17–94. MR 1601430
  • P. Makienko, Automorphisms of a rational function with disconnected Julia set, Orsay, Preprint, 03 1992.
  • R. Mañé, P. Sad, and D. Sullivan, On the dynamics of rational maps, Ann. Scien. Ec. Norm. Sup., Paris(4) (1983).
  • Curt McMullen, Automorphisms of rational maps, Holomorphic functions and moduli, Vol. I (Berkeley, CA, 1986) Math. Sci. Res. Inst. Publ., vol. 10, Springer, New York, 1988, pp. 31–60. MR 955807, DOI
  • C. McMullen and D. Sullivan, Quasiconformal homeomorphisms and dynamics III: The Teichmüller space of a holomorphic dynamical system, 1998.
  • D. Sullivan, Seminar on conformal and hyperbolic geometry by D. P. Sullivan (Notes by M. Baker and J. Seade), Preprint IHES, 1982.

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 37F30, 37F10, 37F50

Retrieve articles in all journals with MSC (2010): 37F30, 37F10, 37F50

Additional Information

Carlos Cabrera
Affiliation: Instituto de Matematicas UNAM, Av Universidad S/N Col Lomas de Chamilpa Cuernavaca, 62100 Cuernavaca MO, Mexico
MR Author ID: 829036

Peter Makienko
Affiliation: University Nacional Autonoma de Mexico, Institute of Mathematics, Av Universidad s/n, O P 62210 Morelos, Mexico

Keywords: Holomorphic dynamics, Teichmüller theory.
Received by editor(s): November 30, 2009
Published electronically: October 13, 2010
Additional Notes: This work was partially supported by PAPIIT project IN 100409.
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.